# SDR DALA2023122110480

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,676 hours, 9,770 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 CLIMBING THRU 39000 ECAM MSG DOOR L AFT CABIN. PRESSURIZATION WAS NORMAL. CORRECTIVE ACTION: PFR SHOWS " PROX SENSOR (23MJ)/PROX SENSOR(25MJ)/PSCU(5MJ) DOOR CHECKED FLUSH AND CLOSED , DOOR OPENS AND CLOSES NORMAL. MSG CLEARED DOOR SHOWS CLOSED. (9634364)
